# SDR 2016FA0000195

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: General aviation
- Aircraft: N76CS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA178
- Aircraft time: 2,301 hours, 1,739 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400179404
- Part serial: 100246676
- Condition: Failed
- Location: Galley
- Part time: 2,301 hours, 1,739 cycles
- Component: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARMING PLATE ON COFFEE MAKER OVERHEATS.  METAL COFFEE POT GETS TOO HOT TO TOUCH.  PILOTS COULD SMELL HOT ODOR.
